MAUDE Adverse Event Report: ZIMVIE US CORP LLC TSX IMPLANT, 5.4MMD, 10MML; DENTAL IMPLANT

ZIMVIE US CORP LLC TSX IMPLANT, 5.4MMD, 10MML; DENTAL IMPLANT
Catalog Number TSX54B10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Osteolysis (2377)
Date of Event 02/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided.D4: lot number unknown / not provided.A summary investigation has been completed for bone loss events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost non-existent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the patient came in for their checkup showing mobility and inflammation around the implant at tooth site #19.The implant was removed due to bone loss.Symptoms as a result of the event: pain and inflammation.
 
Event or Problem Description
No additional event information received at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information.The following sections are being reported: b4: date of this report was updated.D4: lot number, unique device identifier (udi) number and expiration date were updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H4: device manufacture date was updated.H11: narrative/data was updated.

Brand Name
TSX IMPLANT, 5.4MMD, 10MML
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24746336
Report Number0001038806-2026-01722
Device Sequence Number18497430
Product Code DZE
UDI-Device Identifier00844868045212
UDI-Public(01)00844868045212(17)300525(10)2120032797
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K220978
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberTSX54B10
Device Lot Number2120032797
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexUnknown
Patient EthnicityNon Hispanic